# SDR SWAA2024082610957

- Difficulty date: July 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23L LOCATED BS 540 WL 155 FWD CARGO COMPARTMENT 2024-420954<[01] ON STEP 9; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER. P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] REPAIRED STR 23L BTW BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 TABLE 201 FIGURE 206 SHEET 2. SEE INDIVIDUAL SIGNS OFF BELOW.;[04] REPAIRED STR 23L BTW BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 TABLE 201 FIGURE 206 SHEET 2. RII CERTIFIED  SEE INDIVIDUAL SIGNS OFF BELOW.
